# SDR CALA2013092400694

- Difficulty date: September 24, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A61035
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STOP FITTING ASSEMBLY 4TH FROM TOP, FWD SIDE STILL DAMAGED & REQUIRES REPLACEMENT.  PRE-PILOTED FITTING ASSEMBLY PN 141A610 3-5 ALREADY RECEIVED.  REMOVED & INSTALLED NEW DOOR STOP FITTING ON L1 DOOR IAW SRM 51-40-02 & 52-10-90.
